# SDR MALA030479

- Difficulty date: October 25, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH264668165
- Part serial: L211754
- Condition: Damaged
- Location: Intake Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3328, LT INTAKE HEAT INOPERATIVE.  AIR RETURN TO MSP.  MAINTENANCE REPLACED LT LOWER DUCT P/N NH24668-165, S/N OFF - L180866, S/N ON - L211754.  OPS CHECK GOOD IAW JOB CARD 7160-301.  REPLACED DEICE CONTROL MOD P/N 44730-501, S/N OFF - A00012, S/N ON - A00162.  ALL CHECKS GOOD IAW CHP 30.  REFER TO 409 NR 071419 FOR DETAILS.
